Glasnik Matematicki, Vol. 51, No. 1 (2016), 175-196.


Davor Butković

University of Zagreb, Faculty of Electrical Engineering and Computing, Unska 3, 10000 Zagreb

Abstract.   We find necessary and sufficient conditions for transformations of double sequences almost convergent in the sense of G.H. Hardy to double sequences convergent in the sense of F. Pringsheim. The results extend the work of F. Móricz and B.E. Rhoades on transformations of sequences almost convergent in the Pringsheim's sense.

2010 Mathematics Subject Classification.   40A05, 40B05, 40C05.

Key words and phrases.   Almost convergence, double sequences, Hardy convergence, transformation matrices.

Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.51.1.11


  1. T. J. l'A. Bromwich, An introduction to the theory of infinite series, ed. 2, Cambridge 1926 (repr. Macmillan, London, 1955).

  2. D. Butković, On regular almost convergence, Math. Commun. 1 (1996), 127-137.

  3. D. Butković, On almost regular convergence, Acta Math. Hungar. 82 (1999), 249-264.
    MathSciNet     CrossRef

  4. H. J. Hamilton, Transformations of multiple sequences, Duke Math. J. 2 (1936), 29-60.
    MathSciNet     CrossRef

  5. H. J. Hamilton, On transformations of double series, Bull. Amer. Math. Soc. 42 (1936), 275-283.
    MathSciNet     CrossRef

  6. G. H. Hardy, On the convergence of certain multiple series, Proc. Cambridge Phil. Soc. 19 (1917), 86-95.

  7. G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167-180.
    MathSciNet     CrossRef

  8. F. M. Mears, Transformations of double sequences, Amer. J. Math. 70 (1948), 804-832.
    MathSciNet     CrossRef

  9. F. Móricz, On the convergence in a restricted sense of multiple series, Anal. Math. 5 (1979), 135-147.
    MathSciNet     CrossRef

  10. F. Móricz, Some remarks on the notion of regular convergence of multiple series, Acta Math. Hungar. 41 (1983), 161-168.
    MathSciNet     CrossRef

  11. F. Móricz, Extensions of the spaces c and c0 from single to double sequences, Acta Math. Hungar. 57 (1991), 129-136.
    MathSciNet     CrossRef

  12. F. Móricz and B. E. Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Cambridge Philos. Soc. 104 (1988), 283-294.
    MathSciNet     CrossRef

  13. A. Pringsheim, Elementare Theorie der unendlichen Doppelreihen, Sitzung-Berichte der math.-phys. Classe der Akad. der Wissenschafften zu München 27 (1897), 101-152.

  14. V. G. Chelidze, Nekotorye metody summirovaniya dvoinykh ryadov i dvoinykh integralov (Russian), MR522164 83g:40001: Summability methods for double series and double integrals, Izdat. Tbilis. Univ., Tbilisi, 1977.

Glasnik Matematicki Home Page